Sur une classe d'intégrales doubles

E. Goursat Toulouse

TBD mathscidoc:1701.33079

Acta Mathematica, 5, (1), 97-120, 1884.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 41 downloads ] [ 0 comments ]
@inproceedings{e.1884sur,
  title={Sur une classe d'intégrales doubles},
  author={E. Goursat},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202934583410788},
  booktitle={Acta Mathematica},
  volume={5},
  number={1},
  pages={97-120},
  year={1884},
}
E. Goursat. Sur une classe d'intégrales doubles. 1884. Vol. 5. In Acta Mathematica. pp.97-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202934583410788.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved